# SDR ASAA2020041132639

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 4,791 hours, 1,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR WILL NOT CLOSE WITH INTERIOR HANDLE DOOR OPERATES NORMAL WITH EXTERIOR HANDLE. GROUNDED - YES. EXCESSIVE FORCE NEEDED TO BE APPLIED TO INTERIOR HANDLE. DOOR DOES NOT CLOSE AND HANDLE SPRINGS BACK WHEN RELEASED. OPS CK NORMAL. OK FOR SERVICE.
